Skip to main content

Convergence for Hyperbolic Singular Perturbation of Integrodifferential Equations

Abstract

By virtue of an operator-theoretical approach, we deal with hyperbolic singular perturbation problems for integrodifferential equations. New convergence theorems for such singular perturbation problems are obtained, which generalize some previous results by Fattorini (1987) and Liu (1993).

[123456789101112131415161718]

References

  1. 1.

    Fattorini HO: The hyperbolic singular perturbation problem: an operator theoretic approach. Journal of Differential Equations 1987,70(1):1–41. 10.1016/0022-0396(87)90167-7

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    Fattorini HO: Second Order Linear Differential Equations in Banach Spaces, North-Holland Mathematics Studies. Volume 108. North-Holland, Amsterdam, The Netherlands; 1985:xiii+314.

    Google Scholar 

  3. 3.

    Liang J, Liu J, Xiao T-J: Hyperbolic singular perturbations for integrodifferential equations. Applied Mathematics and Computation 2005,163(2):609–620. 10.1016/j.amc.2004.04.003

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Liu J: A singular perturbation problem in integrodifferential equations. Electronic Journal of Differential Equations 1993,1993(2):1–10.

    MATH  Google Scholar 

  5. 5.

    Agarwal RP, O'Regan D, Wong PJY: Positive Solutions of Differential, Difference and Integral Equations. Kluwer Academic Publishers, Dordrecht, The Netherlands; 1999:xii+417.

    Google Scholar 

  6. 6.

    Goldstein JA: Semigroups of Linear Operators and Applications, Oxford Mathematical Monographs. The Clarendon Press, Oxford University Press, New York, NY, USA; 1985:x+245.

    Google Scholar 

  7. 7.

    Smith DR: Singular-Perturbation Theory. Cambridge University Press, Cambridge, UK; 1985:xvi+500.

    Google Scholar 

  8. 8.

    Grimmer R, Liu J: Singular perturbations in viscoelasticity. The Rocky Mountain Journal of Mathematics 1994,24(1):61–75.

    MathSciNet  Article  MATH  Google Scholar 

  9. 9.

    Hale JK, Raugel G: Upper semicontinuity of the attractor for a singularly perturbed hyperbolic equation. Journal of Differential Equations 1988,73(2):197–214. 10.1016/0022-0396(88)90104-0

    MathSciNet  Article  MATH  Google Scholar 

  10. 10.

    Liu J: Singular perturbations of integrodifferential equations in Banach space. Proceedings of the American Mathematical Society 1994,122(3):791–799. 10.1090/S0002-9939-1994-1287101-0

    MathSciNet  Article  MATH  Google Scholar 

  11. 11.

    O'Regan D, Precup R: Existence criteria for integral equations in Banach spaces. Journal of Inequalities and Applications 2001,6(1):77–97. 10.1155/S1025583401000066

    MathSciNet  MATH  Google Scholar 

  12. 12.

    Xiao T-J, Liang J: On complete second order linear differential equations in Banach spaces. Pacific Journal of Mathematics 1990,142(1):175–195.

    MathSciNet  Article  Google Scholar 

  13. 13.

    Xiao T-J, Liang J: The Cauchy Problem for Higher-Order Abstract Differential Equations, Lecture Notes in Mathematics. Volume 1701. Springer, Berlin, Germany; 1998:xii+301.

    Google Scholar 

  14. 14.

    Desch GW, Grimmer R, Schappacher W: Some considerations for linear integrodifferential equations. Journal of Mathematical Analysis and Applications 1984,104(1):219–234. 10.1016/0022-247X(84)90044-1

    MathSciNet  Article  MATH  Google Scholar 

  15. 15.

    Tsuruta K: Bounded linear operators satisfying second-order integrodifferential equations in a Banach space. Journal of Integral Equations 1984,6(3):231–268.

    MathSciNet  MATH  Google Scholar 

  16. 16.

    Travis CC, Webb GF: An abstract second-order semilinear Volterra integrodifferential equation. SIAM Journal on Mathematical Analysis 1979,10(2):412–424. 10.1137/0510038

    MathSciNet  Article  MATH  Google Scholar 

  17. 17.

    Desch GW, Grimmer R: Propagation of singularities for integrodifferential equations. Journal of Differential Equations 1986,65(3):411–426. 10.1016/0022-0396(86)90027-6

    MathSciNet  Article  MATH  Google Scholar 

  18. 18.

    Desch GW, Grimmer R, Schappacher W: Propagation of singularities by solutions of second order integrodifferential equations. In Volterra Integrodifferential Equations in Banach Spaces and Applications (Trento, 1987), Pitman Research Notes in Mathematics Series. Volume 190. Edited by: Da Prato G, Iannelli M. Longman Scientific & Technical, Harlow, UK; 1989:101–110.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Jin Liang.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Liang, J., Liu, J. & Xiao, T. Convergence for Hyperbolic Singular Perturbation of Integrodifferential Equations. J Inequal Appl 2007, 080935 (2007). https://doi.org/10.1155/2007/80935

Download citation

Keywords

  • Convergence Theorem
  • Singular Perturbation
  • Integrodifferential Equation
  • Singular Perturbation Problem